American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Antonio Beltrán, María José Felipe, Gunter Malle, Alexander Moretó, Gabriel Navarro, Lucia Sanus, Ronald Solomon and Pham Huu Tiep. Nilpotent and abelian Hall subgroups in finite groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. A. O’Brien and C. Voll. Enumerating classes and characters of $p$-groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pham Huu Tiep. Real ordinary characters and real Brauer characters. Trans. Amer. Math. Soc. 367 (2015) 1273-1312.
Abstract, references, and article information   
View Article: PDF

[4] Frauke M. Bleher. Brauer's generalized decomposition numbers and universal deformation rings. Trans. Amer. Math. Soc. 366 (2014) 6507-6540.
Abstract, references, and article information
View Article: PDF

[5] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF

[6] I. M. Isaacs, Alexander Moretó, Gabriel Navarro and Pham Huu Tiep. Groups with just one character degree divisible by a given prime. Trans. Amer. Math. Soc. 361 (2009) 6521-6547. MR 2538603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frauke M. Bleher. Universal deformation rings and dihedral defect groups. Trans. Amer. Math. Soc. 361 (2009) 3661-3705. MR 2491895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Guralnick and Susan Montgomery. Frobenius-Schur indicators for subgroups and the Drinfel'd double of Weyl groups. Trans. Amer. Math. Soc. 361 (2009) 3611-3632. MR 2491893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Boltje and Bangteng Xu. On $p$-permutation equivalences: Between Rickard equivalences and isotypies. Trans. Amer. Math. Soc. 360 (2008) 5067-5087. MR 2415064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gabriel Navarro and Pham Huu Tiep. Rational irreducible characters and rational conjugacy classes in finite groups. Trans. Amer. Math. Soc. 360 (2008) 2443-2465. MR 2373321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Persi Diaconis and I. M. Isaacs. Supercharacters and superclasses for algebra groups. Trans. Amer. Math. Soc. 360 (2008) 2359-2392. MR 2373317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. M. Isaacs. Character degree graphs and normal subgroups. Trans. Amer. Math. Soc. 356 (2004) 1155-1183. MR 2021616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Jaikin-Zapirain and Alexander Moretó. Character degrees and nilpotence class of finite $p$-groups: An approach via pro-$p$ groups. Trans. Amer. Math. Soc. 354 (2002) 3907-3925. MR 1926859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gabriel Navarro. Vertices for characters of $p$-solvable groups. Trans. Amer. Math. Soc. 354 (2002) 2759-2773. MR 1895202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Adam S. Sikora. $SL_n$-character varieties as spaces of graphs. Trans. Amer. Math. Soc. 353 (2001) 2773 - 2804. MR 1828473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gustavo A. Fernández-Alcober and Alexander Moretó. Groups with two extreme character degrees and their normal subgroups. Trans. Amer. Math. Soc. 353 (2001) 2171-2192. MR 1814066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donald I. Cartwright and Gabriella Kuhn. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, II. Trans. Amer. Math. Soc. 353 (2001) 2073-2090. MR 1813608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I. Trans. Amer. Math. Soc. 353 (2001) 349-364. MR 1707193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ergün Yalçin. Group actions and group extensions. Trans. Amer. Math. Soc. 352 (2000) 2689-2700. MR 1661282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Potapchik and A. Rapinchuk. Low-dimensional linear representations of $\textup{Aut} F_n, n \geq 3$ . Trans. Amer. Math. Soc. 352 (2000) 1437-1451. MR 1491874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andy R. Magid. Lower bounds for dimensions of representation varieties. Trans. Amer. Math. Soc. 350 (1998) 4609-4621. MR 1433124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Fong and Morton E. Harris. On perfect isometries and isotypies in alternating groups. Trans. Amer. Math. Soc. 349 (1997) 3469-3516. MR 1390981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yu Chen. On representations of affine Kac-Moody groups and related loop groups. Trans. Amer. Math. Soc. 348 (1996) 3733-3743. MR 1361638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. F. Dunkl, M. F. E. de Jeu and E. M. Opdam. Singular polynomials for finite reflection groups . Trans. Amer. Math. Soc. 346 (1994) 237-256. MR 1273532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jeffrey Adams and Allen Moy. Unipotent representations and reductive dual pairs over finite fields . Trans. Amer. Math. Soc. 340 (1993) 309-321. MR 1173855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. R. Berger, B. B. Hargraves and C. Shelton. The regular module problem. I . Trans. Amer. Math. Soc. 333 (1992) 251-274. MR 1055566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Carlo M. Scoppola. Groups of prime power order as Frobenius-Wielandt complements . Trans. Amer. Math. Soc. 325 (1991) 855-874. MR 998129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2